# SDR FDEA201811163256

- Difficulty date: November 16, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 82,057 hours, 19,636 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442557
- Part serial: BECK1294
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 50,128 hours, 14,429 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  609     25-50  7809 WRI CLOSED, NEW WRI 72-00 7812.  LOGPAGES:3040677  ON CLIMB OUT 5000 FEET, EXPERIENCED A VERY  PRONOUNCED JOLT ON THE ENTIRE AIRCRAFT. TROUBLE  SHOT, FOUND NO REASON FOR PROBLEM. DECIDED TO  CONTINUE CLIMB, HAD SAME INDICATION CLIMBING OUT OF  9,200 FEET. SECOND JOLTWAS LESS SEVERE BUT VERY  LOUD AND SHOOK AIRCRAFT ENOUGH TO CHANGE HDG 2  DEGREES OF HDG. CONT NEXT PAGE 3040678  SHGN 16NOV18 01:12   MEM U  C/W POST FLIGHT WALK-AROUND AND NO DEFECTS FOUND.  INSPECTED UPPER DECK FOR POTENTIAL SHIFTING CANS  AND FOUND 2 EACH SIDE RAILS @  6R NOT SECURED.  RESECURED SIDE RAILS AS REQUIRED AS PER MD-11 AMM  25-59-00-1-1. FURTHER TROUBLESHOOTING REQUIRED.   ACCOMPLISHED BORESCOPE INSPECTION OF#1 ENGINE  #1 AND #2 HPT. NO LIMITING   DEFECTS NOTED. REF MD-11 AMM 72-00-06-4-1 ACCOMPLISHED BORESCOPE INSECTION OF #1   ENGINE HPCSTAGES 5,8,9,10 NO LIMITING DEFECTS NOTED. REF MD-11 AMM 72-00-06-4-1 PER   TSI 72-00-7815 STEP 9, R&R #1 ENGINE HMU REF MD11 AMM 73-21-01-4 UP TO AND INCLUDING 3 F (5)(B).   STILL NEEDS HOOKUPS.COMPLETED #1 ENGINE HMU INSTALL, LEAK CHECK AND OPS CHECKS REF   MD11 AMM 73-21-01-4-  ALL LEAK CHECKS AND POWER RUNS ARE GOOD. REF TSI 72-00/7815   FOR BORESCOPE PLUG INSTALL AND RII.
